# SDR DXTA200702293

- Difficulty date: June 24, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N640QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605240
- Aircraft time: 5,329 hours, 4,194 cycles
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

UPON ADDING TAKEOFF POWER, CREW HEARD VERY LOUD EXPLOSIVE SOUND. CREW ABORTED TAKEOFF AND AS WE TAXIIED OFF OF RUNWAY, CREW HEARD EXTREMELLY LOUD FLUTTER BANGS THAT WERE CONSTANT. CREW SHUTDOWN RIGHT ENGINE.  [07-12-07]  RAN ENGINE AND NOISE STOPPED.  RAN BOTH ENGINES AND TURNED CABIN FLOW OFF AND NO BANG.  TURNED ON AND 2-3 MINS GOT BANG AT 28% N1. DOWNLOADED BOTH EEC'S AND SENT FILE TO PRATT & WHITNEY, NO DEFECTS OR FAULTS NOTED.  INSPECTED INLETS AND EXHAUSTS OF BOTH ENGINES WITH NO DEFECTS NOTED.  INSPECTED PLUMBING FOR ENVIRONMENTAL SYSTEM IN TAILCONE WITH NO DEFECTS NOTED.  FOUND WATER SEPERATOR FULL OF WATER & CONDENSER DIRTY. REMOVED SEPERATOR AND CLEANED.  REMOVED AND REPLACED CONDENSER WITH NEW.
